# SDR COMA9531209

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel Joint
- Part number: 9302533001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NOSE WHEEL STEERING FAILED.  REPLACED A BROKEN STEERING TILLER SWIVEL JOINT.
